# SDR SIMA2018101211006

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 34,443 hours, 29,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT ESCAPE ROPE UNTIED-C/A-REMOVED AND REPLACED PILOT ESCAPE ROPE IAW AMM 25-60-07.
